# SDR ASAA2015090813077

- Difficulty date: September 8, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 7,462 hours, 2,385 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102317
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN HAS 4 EA GOUGES APPROXIMATELY 8" FROM FRONT SPAR AT WS 560. ACFT GROUNDED.   REPAIRED LT WING LOWER SKIN IAW REO-G19189, REV A AND EA NR-900ER-57EA-15783, DATED 17/SEP/15.
